# SDR VNAA980611

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 869701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Component: 2291500001
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED.  MAINTENANCE INSPECTED AND ADJUSTED, THE RIGHT HAND WEIGHT ON WHEELS SENSOR CLEARANCE, AND PERFORMED OPERATIONAL GEAR CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-61-10 AND 32-31-00.  THE CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
